# SDR IPXA2020042454610

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5377140520200
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300P20509 GVI FWD CARGO DOOR AFT FRAME SKIN BLENDED SRI 53-13-12-1-008-00 TBL 114 NRC 330132PERFORMED GVI OF FWD CARGO DOOR AFT FRAME SKIN IAW A300 SRM 53-13-12-101 AND SRM 53-13-12-1-008-00 TABLE 101/110 AREA TO BE INSPECTED GVI 5800 FC FROM FIRST FLIGHT AND @ 3100 FC THERE AFTER IAW SRI 53-13-12-1-008-00 TABLE 101 TABLE 10 METHOD OF INSPECTION AFTER EBOIDMENT OF REPAIR
